# SDR FDEA202211102746

- Difficulty date: November 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 80,471 hours, 19,571 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY  EDDY CURRENT INSPECTION CARRIED OUT AND FOUND 02EACH CRACK   PROPAGATED FROM NOSE LANDING GEAR WHEEL WELL LEFT HAND TRUNNION FITTING LOWER   AREA STATION 585 EXISTING TRIMMED OUT AREA APPROXIMATELY 0.2" AND 0.3.  REPAIRED AS PER SRM 53-10-14-2R FIGURE 202 REPAIR 2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
